# SDR CALA2020072701072

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,231 hours, 30,434 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 762081
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYS DISAGREE DISPLAYED ON UPPER ECAM SCREEN - L-G LANDING GEAR REQUIREDMANUAL EXTENSIONNORMAL LANDING LOCKING PLEASE ACCOMPLISH TSM 32-31-00-810-842A DURING INSPECTION OF BOTH MAIN LANDING GEARS, NOTICED LEFT MAIN LANDING DOOR UPLOCK IS OUT OF SEQUENCE. PARTS ON ORDER. UNLOCKING FOR SIGNOFF FOUND LEFT MLG DOOR UPLOCK FAULTY. REPLACED UPLOCK REF. AMM SWING REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1932736  SN OFF 6199 UPLOCK, MLG, DO  OFF 18-3231-9-9003 6199 ON 18-3231-9-9003 7191 32-31-33 RIG AND LEAK CHECK GOOD. OPERATIONAL CHECK AND GEAR USTED REF AMM 32-12-16-400-001-A. FOUND LH GEAR DOOR RELEASE HANDLE TELEFLEX CABLE OUT OF RIG ,ADJ PERFORMED AMM TASK 32-33-00-710-001-A,OPERATIONAL CHECK OF FREE- FALL MECHANICAL CONTROL. OPS CHKS GOOD , RESET HANDLE PER AMM. VERIFIED STEPS COMPLETED UP TO AND INCLUDING H.(2) OF AMM 32-31- 33-400-002-A COMPLETED AMM 32-31-33-400-002-A FROM STEP H.3 TO END. VERIFED STEPS H3 TO END OF AMM 32-31-33-400-002-A FOUND NLG DOOR NOT OPENING WHEN GEAR HANDLE CYCLED. REPLACED NLG DOOR OPENING SAFETY VALVE REF AMM 32-31-19 AND NLG DOOR OPENING RESTRICTOR VALVE REF AMM 32-31-57. LANDING GEAR OPS CHECKS OK.
